# SDR WX0A2021111773872

- Difficulty date: November 16, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N308NV
- Make and model: Airbus A319-112
- Aircraft serial: 2450
- Aircraft time: 46,867 hours, 30,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 869108
- Condition: Failed
- Location: 13wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER STARTING EPSU BAT CAP TEST, FAILURE ""BAT/EPSU(13WL)AFT L"" APPEARED. / REF. TSM 33-51-00-810-857, R & R'D EPSU BATTERY (13WL) AFT L IAW AMM 33-51-38."
